# SDR AALA202403040811

- Difficulty date: December 13, 2023
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Frm 16 S10-11l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING OPEN HOLE H3 INBOARD LOWER POISITION ON DOOR STOP FITTING #7 AT FR 16, BETWEEN S10L AND S11L.. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
